Weaning off Lexepro & pregnant - HELP!I have weaned myself off my Lexepro and have been off completely for 8 days. I am also 8 weeks pregnant and am having a hard time functioning. My morning (evening) sickness is under control for the most part, but I need help with the withdrawal symptoms of this rotten SSRI...does anyone have a rememdy that can get rid of the dizziness that is part of the withdrawl without hurting the pregnancy?
kheva1 on 2005-06-06
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.